# SDR TRAX200700156

- Difficulty date: February 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 18,227 hours, 14,877 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP IS CRACKED.
